# SDR SWAA2021091608697

- Difficulty date: August 19, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 67,173 hours, 39,106 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Bs 400-420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RT SIDE PLATE BAFFLE CRACKED BTW STA 400 AND 420 ; / [01] REMOVED CRACKED BAFFLE OF FWD. CARGO COMP. STA. 400 TO 420. R/H.; [02] LOCATED AND DRILL NEW PLATE BAFFLE IAW. B-737-700 SRM. 51-40-05-0G-0; [03] VERIFIED 1-2. OK TO INSTALL NEW BAFFLE.; [04] REMOVED AND REPLACED BAFFLE AT FWD. CARGO R/H. STA. 400 TO 420 IAW. B-737-700 SRM. 51-40-02-0G-0; [05] FINAL INSPECTION; REPLACED BAFFLE.
